Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fever comes and goes. Treated with antibiotic. High ESR, SGPT, TLC. What is the problem?

on 30th june i had high fever. i was treated with antibiotics but still the fever was not coming down 100. then doctor treated for malaria for the reason that platelets count was 0.66 thousand. after that treatment and for last 5 weeks i am having a fluctuating fever. it starts rising from 9am and goes high upto 99.5 and in night it goes down to normal temperatures. all blood reports are normal except litttle rise in ESR , SGPT , TLC . In this week on tuesday again fever rise upto 100.5 and i have a yellowish cough, so doctor again prescribed cefpodoxime and clauvanate tablet. but still i have low fever which rises in the afternoon and goes down in the night. kindly help me from which disease im suffering from.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Hitesh,
Thanks for writing in to Heathcare Magic!
You might be having chronic malaria, pneumonia, or a urinary tract infection.
I would like you to get CBC, RFT, LFT, PBF for Malaria, Antigen test for Malaria, Urine routine and cultures, CHEST XRAY AND AN ULTRASOUND OF ABDOMEN.
Have you any history of tuberculosis or hematological malignancy if family.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor